# SDR CA090423006

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,236 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: MS35207XXX
- Condition: Corroded
- Location: Ailerons
- Component: Aileron, Pilats, 557051201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON INSP COMPLETED IAW ANNUAL INSP REQUIREMENTS. CORROSION DISCOVERED ON BALANCE WEIGHTS. BALANCE WEIGHTS REMOVED FOR FURTHER INVESTIGATION REVEALED CORROSION ON EACH ATTACH SCREW. CORROSION REMOVED FROM EACH BALANCE WEIGHT, NEW SCREWS INSTALLED AND CPC COATING APPLIED TO ALL SURFACES.
